About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 548702, 9 pages
http://dx.doi.org/10.1155/2010/548702
Review Article

Infinitely Many Solutions for a Robin Boundary Value Problem

1School of Mathematic Sciences, Qufu Normal University, Qufu Shandong 273165, China
2Institute of Mathematics, AMSS, Academia Sinica, Beijing 100080, China

Received 29 August 2009; Accepted 7 November 2009

Academic Editor: Wenming Zou

Copyright © 2010 Aixia Qian and Chong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Washington, DC, USA, 1986. View at MathSciNet
  2. M. Willem, Minimax Theorems, vol. 24 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Boston, Mass, USA, 1996. View at MathSciNet
  3. S. B. Liu and S. J. Li, “Infinitely many solutions for a superlinear elliptic equation,” Acta Mathematica Sinica. Chinese Series, vol. 46, no. 4, pp. 625–630, 2003 (Chinese). View at Zentralblatt MATH · View at MathSciNet
  4. L. Jeanjean, “On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on N,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 129, no. 4, pp. 787–809, 1999. View at Zentralblatt MATH · View at MathSciNet
  5. P. Bartolo, V. Benci, and D. Fortunato, “Abstract critical point theorems and applications to some nonlinear problems with “strong” resonance at infinity,” Nonlinear Analysis: Theory, Methods & Applications, vol. 7, no. 9, pp. 981–1012, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. X. Qian, “Existence of infinitely many nodal solutions for a Neumann boundary value problem,” Boundary Value Problem, vol. 3, pp. 329–335, 2005.
  7. S. Li and Z.-Q. Wang, “Ljusternik-Schnirelman theory in partially ordered Hilbert spaces,” Transactions of the American Mathematical Society, vol. 354, no. 8, pp. 3207–3227, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Shi and S. Li, “Existence of solutions for a class of semilinear elliptic equations with the Robin boundary value condition,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3292–3298, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. W. Zou, “Variant fountain theorems and their applications,” Manuscripta Mathematica, vol. 104, no. 3, pp. 343–358, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1998. View at MathSciNet